Journal Article

THE SPECTRUM OF VOLTERRA OPERATORS ON WEIGHTED SPACES OF ENTIRE FUNCTIONS

José Bonet

in The Quarterly Journal of Mathematics

Volume 66, issue 3, pages 799-807
Published in print September 2015 | ISSN: 0033-5606
Published online June 2015 | e-ISSN: 1464-3847 | DOI: https://dx.doi.org/10.1093/qmath/hav019
THE SPECTRUM OF VOLTERRA OPERATORS ON WEIGHTED SPACES OF ENTIRE FUNCTIONS

Show Summary Details

Preview

We investigate the spectrum of the Volterra operator [math] with symbol an entire function [math], when it acts on weighted Banach spaces [math] of entire functions with sup-norms and when it acts on Hörmander algebras [math] or [math].

Journal Article.  4544 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.